American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Cédric Arhancet, Stephan Fackler and Christian Le Merdy. Isometric dilations and $H^\infty$ calculus for bounded analytic semigroups and Ritt operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jens Gerlach Christensen. Atomic decompositions of Besov spaces related to symmetric cones. Contemporary Mathematics 598 (2013) 97-110.
Book volume table of contents   
View Article: PDF

[3] Masato Mimura. Fixed point property for universal lattice on Schatten classes. Proc. Amer. Math. Soc. 141 (2013) 65-81.
Abstract, references, and article information   
View Article: PDF

[4] P. Schneider, J. Teitelbaum and Dipendra Prasad. $U (\mathfrak{g})$-finite locally analytic representations. Represent. Theory 5 (2001) 111-128. MR 1835001.
Abstract, references, and article information   
View Article: PDF

[5] Deguang Han and David R. Larson. Frames, bases and group representations. Memoirs of the AMS 147 (2000) MR 1686653.
Book volume table of contents   

[6] Calvin C. Moore and Joe Repka. A reciprocity theorem for tensor products of group representations . Proc. Amer. Math. Soc. 64 (1977) 361-364. MR 0450455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Russell A. Johnson. Representations of compact groups on topological vector spaces: some remarks . Proc. Amer. Math. Soc. 61 (1976) 131-136. MR 0430144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Johan F. Aarnes. Frobenius reciprocity of differentiable representations. Bull. Amer. Math. Soc. 80 (1974) 337-340. MR 0340468.
Abstract, references, and article information   
View Article: PDF

[9] Paul S. Muhly. A note on analytic measures . Proc. Amer. Math. Soc. 42 (1974) 330-331. MR 0374331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. B. Backhouse. On the form of the finite-dimensional projective representations of an infinite abelian group . Proc. Amer. Math. Soc. 41 (1973) 294-298. MR 0318393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. B. Backhouse and C. J. Bradley. Projective representations of abelian groups . Proc. Amer. Math. Soc. 36 (1972) 260-266. MR 0308329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lewis Robertson and Theodore W. Wilcox. Splitting in map groups . Proc. Amer. Math. Soc. 33 (1972) 613-618. MR 0296210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard D. Mosak. The $L\sp{1}$- and $C\sp{\ast} $-algebras of $[FIA]\sp{-}\sb{B}$\ groups, and their representations . Trans. Amer. Math. Soc. 163 (1972) 277-310. MR 0293016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia